# SDR MASA2014102902702

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 10,447 hours, 10,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT F/A EMERGENCY FLASHLIGHT DIM & RED LIGHT BLINKING OUT OF TIME SEQUENCE,  R & R BATTERY.
